Skip to Content

My partner came in me 2 days before my nuvaring came out it has been 3 days still no period advice?

Responses (1)

jennileigh13 6 Apr 2011

Your body may just be adjusting to the new birth control. Sometimes it takes a couple days for your period to start after stopping the birth control. I wouldn't worry too much about this yet. Give yourself another couple days before stressing out, because stress can delay the onset of your period also.

jayslyn 6 Apr 2011

Ok thank you

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

New to the Nuvaring, any advice or feedback??

Posted 16 Jun 2012 2 answers

No period on Nuvaring?

Posted 14 Nov 2014 1 answer

Is it ok to take plan b then insert new nuvaring?

Posted 17 Mar 2015 1 answer

Could I be pregnant?

Posted 18 Sep 2015 1 answer